MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SOUTH BLOCK TRAY

Medline Industries, LP MEDLINE; DBD-SOUTH BLOCK TRAY
Catalog Number DYNJRA1625A
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "my customer has experienced issues with the stopcock in their south block tray leaking.".
 
Additional Manufacturer Narrative
The reported issue was leaking due to stopcock.A sample consisting of one stopcock attached to the component insert sheet was received; the stopcock was attached to a 20ml syringe filled with tap water to test for leaks, failed due to a visible leak when the plunger was depressed, and a crack in the white valve that directs the fluid path was found.The reported problem was confirmed, and based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process.Finished good production records and pack build history were reviewed with no issues identified that would contribute to the reported issue; this complaint has been provided to the component manufacturing facility for further evaluation and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SOUTH BLOCK TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
narendra nambula
three lakes drive
northfield, IL 60093--275
MDR Report Key50945079
Report Number1417592-2026-54029
Device Sequence Number9534225
Product Code OFT
UDI-Device Identifier40195327219667
UDI-Public40195327219667
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJRA1625A
Device Lot Number23BBN260
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown